# SDR SWAA2016060652555

- Difficulty date: May 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 63,528 hours, 37,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT TRACK CRACKED AT BS 460, RBL 14.  REPAIRED TRACK IAW SRM.
